# SDR UPS07850237

- Difficulty date: July 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT COME ON DURING BATTERY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY IAW MM 33-50-01-2.
